# SDR MASA200500172

- Difficulty date: March 3, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,806 hours, 9,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2876 CLT HAD 2 EMERGENCY EXIT LIGHTING FLOOR PROXIMITY LIGHTS INOPERATIVE.  MAINTENANCE SECURED THE ELECTRICAL CONNECTION TO THE LIGHTING ASSEMBLY, OPS GOOD.
